# SDR R61A2022101400627

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000019
- Aircraft time: 38,926 hours, 29,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON CROSSBEAM FRAME 84 BETWEEN RH FUSELAGE AND CENTER TRACK.  REPAIRED CROSSBEAM IAW ETD2022-170-030568.
